MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952808300
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in a right coronary artery.A 3.00x8mm promus premier¿ drug-eluting stent was advanced to treat the lesion.However, the stent came off the delivery balloon prematurely.A snare was then used to capture the stent from the artery.The procedure was completed with another promus premier¿ drug-eluting stent.No patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the promus premier mr, us, 3.0x8mm stent delivery system (sds) was returned.The stent was not returned on the device as it came off the balloon prematurely during the procedure.The stent outer diameter is measured and verified against specification for the product prior to packaging and shipping.A review of the promus premier, manufacturing crimp data for the returned device was performed.The balloon cones were reviewed and no issues were noted.Balloon wings were in original folded position.Crimp stent markings were evident on the exposed proximal portion of the balloon wall, indicating that there was crimp contact between the coated stent and balloon at the time of manufacture.A visual and tactile examination found several hypotube along the full catheter length.This type of damage is consistent with excessive force being applied to the delivery system.A visual and tactile examination found no issue with the extrusion.The bi-component bond showed no signs of damage or strain.A visual examination found no tip damage.No other issues were identified during the product analysis.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in a right coronary artery.A 3.00x8mm promus premier drug-eluting stent was advanced to treat the lesion.However, the stent came off the delivery balloon prematurely.A snare was then used to capture the stent from the artery.The procedure was completed with another promus premier drug-eluting stent.No patient complications were reported and the patient's status was fine.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7299236
Report Number2134265-2018-01323
Device Sequence Number13765526
Product Code NIQ
UDI-Device Identifier08714729844617
UDI-Public08714729844617
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2018
Device Model NumberH7493952808300
Device Catalogue Number39528-0830
Device Lot Number0020483279
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2018
Initial Date Received by Manufacturer 02/02/2018
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;